Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 79, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Oct 8, 2009, 12:42 PM CDT for 7 counties in Illinois; 5 counties in Missouri. It was in force for 5 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 8, 2009, 12:42 PM CDT (17:42 UTC)
- Expired
- Oct 8, 2009, 6:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bond County, IL, Calhoun County, IL, Fayette County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, City of Saint Louis, MO, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 8, 1:11 PM CDT | HEAVY RAIN 2.25 | 4 N Ramsey, IL | STORM TOTAL...FLOODING OBSERVED IN LOW-LYING AREAS |
| Oct 8, 2:08 PM CDT | FLOOD | Medora, IL | COOPERATIVE OBSERVER AT MEDORA ILLINOIS REPORTED 2.35 INCHES AT 200 PM CDT. |
| Oct 8, 2:08 PM CDT | HEAVY RAIN 2.35 | Medora, IL | 2 PM CDT REPORT. |
| Oct 8, 3:00 PM CDT | HEAVY RAIN 1.8 | Ellisville, MO | |
| Oct 8, 3:02 PM CDT | HEAVY RAIN 4.25 | O'Fallon, MO | STORM TOTAL THROUGH 300 PM |
| Oct 8, 3:15 PM CDT | HEAVY RAIN 3.24 | 3 Sw Lake St. Louis, MO | 2.75 SINCE 5 AM |
| Oct 8, 4:00 PM CDT | HEAVY RAIN 3.5 | 3 Sse Jonesburg, MO | |
| Oct 8, 4:10 PM CDT | HEAVY RAIN 1.91 | O'Fallon, MO | |
| Oct 8, 4:30 PM CDT | HEAVY RAIN 3.77 | 1 E Troy, MO | 1.83 INCHES SINCE 6 AM |
| Oct 8, 4:45 PM CDT | HEAVY RAIN 2.3 | Ballwin, MO | NEAR THE INTERSECTION OF BAXTER AND CLAYTON RDS |
| Oct 8, 5:15 PM CDT | HEAVY RAIN 2.25 | Shrewsbury, MO | |
| Oct 8, 5:15 PM CDT | HEAVY RAIN 2.48 | University City, MO | 1.78 INCHES SINCE 7 AM...RETIRED NWS EMPLOYEE |
| Oct 8, 6:00 PM CDT | HEAVY RAIN 2.37 | 6 Ene Marthasville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 081742
FFWLSX
ILC005-013-051-083-117-119-135-MOC113-183-189-219-510-082300-
/O.NEW.KLSX.FF.W.0079.091008T1742Z-091008T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1242 PM CDT THU OCT 8 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
JERSEY COUNTY IN SOUTHWEST ILLINOIS...
LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
MADISON COUNTY IN SOUTHWEST ILLINOIS...
MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 600 PM CDT
* AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED AREAS OF MODERATE TO HEAVY RAIN CONTINUING TO
MOVE INTO EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS. RAINFALL
TOTALS OF 2 TO 4 INCHES HAVE BEEN REPORTED IN AN EAST-WEST BAND
FROM NEAR TROY MISSOURI TO JUST NORTH OF VANDALIA...AND SEVERAL
MORE ROUNDS OF HEAVY RAIN ARE EXPECTED THROUGHOUT THE AFTERNOON
AND INTO THE EARLY EVENING HOURS. IT IS LIKELY THAT THE DANGERS
FROM FLOODING WILL GET MUCH WORSE LATER THIS AFTERNOON AND EARLY
THIS EVENING AS THE NEXT FEW ROUNDS OF HEAVY RAIN MOVE INTO THE
AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AFFTON...ALTON...BALLWIN...BEL-RIDGE...BELLEFONTAINE NEIGHBORS...
BERKELEY...BETHALTO...BLACK JACK...BRENTWOOD...BRIDGETON...
CARLINVILLE...CHESTERFIELD...CLARKSON VALLEY...CLAYTON...
COLLINSVILLE...COOL VALLEY...COTTLEVILLE...CRESTWOOD...CREVE
COEUR...DARDENNE PRAIRIE...DELLWOOD...DES PERES...EDWARDSVILLE...
ELLISVILLE...ELSBERRY...EUREKA...FENTON...FERGUSON...FLORISSANT AND
FRONTENAC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
&&
LAT...LON 3866 9018 3839 9034 3846 9074 3863 9074
3854 9095 3872 9142 3923 9118 3923 9073
3940 9093 3940 9094 3939 9062 3912 9061
3926 9015 3953 9012 3953 8954 3935 8954
3921 8881 3892 8870 3883 8870
$$
TRUETT1 follow-up statement
000
WGUS73 KLSX 082050
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT THU OCT 8 2009
ILC005-013-051-083-117-119-135-MOC113-183-189-219-510-082300-
/O.CON.KLSX.FF.W.0079.000000T0000Z-091008T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY IL-MADISON IL-BOND IL-FAYETTE IL-JERSEY IL-CALHOUN IL-
MACOUPIN IL-ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-WARREN MO-
LINCOLN MO-
350 PM CDT THU OCT 8 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LINCOLN...WARREN...ST.
CHARLES...ST. LOUIS...ST. LOUIS CITY...MACOUPIN...CALHOUN...
JERSEY...FAYETTE...BOND...MADISON AND MONTGOMERY COUNTIES UNTIL 600
PM CDT...
AT 346 PM CDT...LIGHT TO OCCASIONALLY MODERATE RAINFALL WAS
OCCURRING OVER THE BI-STATE AREA. HOWEVER...ALL INDICATIONS ARE
THAT THE RAINFALL WILL BE PICKING UP IN INTENSITY AS WE HEAD INTO
THE LATE AFTERNOON AND EARLY EVENING HOURS. THIS ADDITIONAL HEAVY
RAIN...COMBINED WITH THE SATURDATED GROUND...WILL MAKE FLASH
FLOODING A VERY REAL POSSIBILITY.
THROUGH LATE THIS AFTERNOON...THE GREATEST FLASH FLOOD THREAT WILL
BE ALONG AN EAST-WEST BAND FROM TROY AND WARRENTON...THROUGH ST
CHARLES...TO NEAR VANDALIA ILLINOIS. HOWEVER...THE FLASH FLOOD
THREAT IS EXPECTED TO EXPAND AS THE RAINFALL INCREASES OVER THE
REGION.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...AFFTON...ALTON...BALLWIN...BEL-RIDGE...BELLEFONTAINE
NEIGHBORS...BERKELEY...BETHALTO...BLACK
JACK...BRENTWOOD...BRIDGETON...CARLINVILLE...CHESTERFIELD...CLARKSON
VALLEY...CLAYTON...COOL VALLEY...COTTLEVILLE...CRESTWOOD...CREVE
COEUR...DARDENNE PRAIRIE...DELLWOOD...DES
PERES...EDWARDSVILLE...ELLISVILLE...ELSBERRY...EUREKA...FENTON...
FERGUSON...FLORISSANT...FRONTENAC AND GILLESPIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.
&&
LAT...LON 3866 9018 3839 9034 3846 9074 3863 9074
3854 9095 3872 9142 3923 9118 3923 9073
3940 9093 3940 9094 3939 9062 3912 9061
3926 9015 3953 9012 3953 8954 3935 8954
3921 8881 3892 8870 3883 8870
$$
TRUETTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 8, 6:49 AM CDT, 5 hours 53 minutes earlier.
Area forecast discussion, Oct 8, 6:49 AM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
649 AM CDT THU OCT 8 2009
.DISCUSSION...
/415 AM CDT THU OCT 8 2009/
RAIN HAS FINALLY DEVELOPED AND INCREASED IN COVERAGE AND INTENSITY
SINCE MIDNIGHT...LIFTING NORTHWARD OVER FORECAST AREA...NOW MAINLY
ALONG THE I-70 CORRIDOR. LOW LEVEL JET NOT QUIET AS STRONG AS
ORIGINALLY FORECAST...BUT IS BEGINNING TO PICKUP. SO SHOULD STILL
SEE PLENTY OF GULF MOISTURE PULLED INTO THE REGION ON THE NOSE OF
THE STRONG SOUTH SOUTHWESTERLY LOW LEVEL JET. THIS IN CONJUNCTION
WITH STRONG WARM AIR ADVECTION AND LIFT ALONG DEVELOPING WARM
FRONT...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH
18Z THEN BEGIN TO SHIFT EVER SO SLOWLY TO THE SOUTH OVER THE NEXT 24
HOURS.
BY THIS AFTERNOON THE LOW LEVEL JET WILL SHIFT MORE TO THE SOUTHWEST
AND THE WARM FRONT WILL TRANSITION TO A COLD FRONT. THE FRONT WILL
SLOWLY SLIDE BACK TO THE SOUTH AND EAST OVER THE REGION. WITH THE
HEAVIER RAIN FOCUSING FURTHER SOUTH...IT WILL MAINLY BE ALONG THE
I-44 CORRIDOR IN MO AND ALONG I-64 IN ILLINOIS. IN THE MEANTIME...
COULD SEE SOME MARGINALLY SEVERE HAIL WITH SOME OF THE STORMS. OVER
SOUTHEAST MO AND SOUTHERN IL...COULD SEE SOME DECENT INSTABILITY
AHEAD OF THE MAIN AREA OF RAIN AS WELL AS LOW LEVEL SHEAR AS SURFACE
LOW TRACKS ALONG THE BOUNDARY...WHICH WOULD ENHANCE ANY ACTIVITY
THAT FIRES IN THE AREA...SO SPC HAS PLACED THIS AREA IN A SLIGHT
RISK FOR TODAY WITH THE MAIN THREATS BEING DAMAGING WINDS AND
ISOLATED TORNADOES.
WITH SEVERAL ROUNDS OF HEAVY RAINFALL ESPECIALLY LATER IN THE DAY
TODAY AND INTO TONIGHT...A FLASH FLOOD WATCH REMAINS IN AFFECT FOR
AREAS ALONG AND SOUTH OF AN AUDRAIN COUNTY MO TO MONTGOMERY COUNTY
IL LINE FROM 12Z TODAY THROUGH 12Z FRIDAY. WE COULD SEE A LARGE AREA
OF 2 TO 4 INCHES OF RAINFALL WITH THIS SYSTEM WITH LOCALLY HIGHER
AMOUNTS POSSIBLE.
BY FRIDAY...WILL CONTINUE TO SEE DECENT RAINFALL OVER THE REGION
DURING THE MORNING HOURS...THEN TAPER OFF IN THE AFTERNOON. SO BROKE
THE POP GRID INTO TWO 6 HOUR PERIODS TO INDICATE THIS.
AFTER THAT...MAIN ISSUE WILL BE TEMPS FOR THE WEEKEND AND INTO EARLY
NEXT WEEK AS STRONG SURFACE RIDGE BUILDS IN BRINGING SOME OF THE
COLDEST AIR OF THE SEASON SO FAR...POTENTIALLY BRINGING THE FORECAST
AREA ITS FIRST FREEZE OF THE SEASON NEXT TUESDAY MORNING. WITH THIS
COLDER AIR...MODELS ARE TRYING TO BRING SOME LIGHT PCPN INTO THE
AREA SUNDAY NIGHT...WHICH COULD BE IN THE FORM OF SNOW AT
TIMES...BUT NOT YET...WILL KEEP IT ALL RAIN FOR NOW. BEYOND THAT NO
MAJOR CHANGES MADE TO REST OF EXTENDED FORECAST.
BYRD
&&
.AVIATION...
/546 AM CDT THU OCT 8 2009/
FOR THE 12Z TAFS...AREA OF RAIN AND EMBEDDED TSRA HAS BEEN GRADUALLY
SHIFTING NWD EARLY THIS MRNG...FINALLY MAKING IT TO UIN ATTM. MORE
SHRA AND TSRA HAVE DVLPD ACRS SERN KS AND THIS ACTIVITY SHOULD
SHIFT E-NEWD THRU THE TAF SITES THIS MRNG. LOOKING AT MDL RH FCSTS
AND MOS CLOUD CEILING GUIDANCE THE GENERAL TREND SHOULD BE LWRG
CLOUD HGTS WITH PREVAILING CEILINGS OF 1000-1500 FT COMMON BY AFTN
IN STL/SUS AND 500-1000 FT IN UIN AND COU. SHRA SHOULD SHIFT BACK
S OF UIN BY LT AFTN OR EVNG AS CDFNT DROPS SLOWLY SEWD THRU THE
CWA. AT LEAST LGT SHRA OR RA SHOULD CONT IN COU...STL AND SUS
DURING MUCH OF THE NGT. CEILING HGTS SHOULD BE QUITE LOW TGT
LIKELY LESS THAN 1000 FT ALONG WITH LGT FOG. THE SFC WND WILL BCM
NLY BY TGT AFTER THE FROPA.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-PIKE-REYNOLDS-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Oct 8, 4:31 AM CDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 431 AM CDT THU OCT 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 431 AM CDT THU OCT 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL CAN BE EXPECTED TODAY AND TONIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE ALONG THE INTERSTATE 44 CORRIDOR IN MISSOURI AND THE INTERSTATE 64 CORRIDOR IN ILLINOIS. THIS HEAVY RAINFALL WILL LIKELY CAUSE SERIOUS FLOODING ON LOCAL STREAMS...CREEKS AND RIVERS. LOW LYING AREAS AND LOW WATER CROSSINGS MAY ALSO EXPERIENCE FLASH FLOODING. SEE FLASH FLOOD WATCH PRODUCT FOR SPECIFIC DETAILS ON THIS POSSIBLE FLOODING EVENT. ADDITIONALLY...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT...GENERALLY ALONG AND SOUTH OF A VANDALIA ILLINOIS TO CUBA MISSOURI LINE. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL PERSIST ON FRIDAY BEFORE COMING TO AN END. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...MAINLY ALONG AND SOUTH OF A VANDALIA ILLINOIS TO VIBURNUM MISSOURI LINE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LAW ENFORCEMENT ARE ASKED TO RELAY HEAVY RAINFALL AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Oct 8, 12:05 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD WILLIAMSBURG 38.92N 91.70W
10/08/2009 CALLAWAY MO LAW ENFORCEMENT
CR 182 AND OLD HIGHWAY 40 ARE CLOSED DUE TO OVER 6
INCHES OF WATER OVER THE ROADWAY
&&
EVENT NUMBER LSX0900150
JPLocal storm report, Oct 8, 12:13 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN ST. PETERS 38.78N 90.61W
10/08/2009 M1.70 INCH ST. CHARLES MO NWS EMPLOYEE
&&
EVENT NUMBER LSX0900151
JPLocal storm report, Oct 8, 12:20 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1220 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1220 PM HEAVY RAIN LITCHFIELD 39.18N 89.66W
10/08/2009 M2.50 INCH MONTGOMERY IL TRAINED SPOTTER
TOTAL SO FAR
&&
EVENT NUMBER LSX0900152
JPLocal storm report, Oct 8, 12:22 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN VANDALIA 39.31N 91.49W
10/08/2009 M2.82 INCH AUDRAIN MO MESONET
TOTAL SINCE MIDNIGHT
&&
EVENT NUMBER LSX0900153
JPLocal storm report, Oct 8, 12:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1230 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1229 PM HEAVY RAIN DORCHESTER 39.09N 89.89W
10/08/2009 M3.50 INCH MACOUPIN IL TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER LSX0900154
CARNEYLocal storm report, Oct 8, 12:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1236 PM HEAVY RAIN BALLWIN 38.59N 90.55W
10/08/2009 M1.56 INCH ST. LOUIS MO TRAINED SPOTTER
TOTAL SO FAR...STILL EXPERIENCING MODERATE TO HEAVY
RAINFALL
&&
EVENT NUMBER LSX0900155
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:51 AM CDT | Flash Flood Warning | LSX | Bond, Calhoun, Jersey, Macoupin, Madison, Montgomery | 4 hr |
| Oct 8, 9:59 AM CDT | Flash Flood Warning | LSX | Fayette | 3 hr |
| Oct 8, 6:04 PM CDT | Areal Flood Warning | LSX | Bond, Calhoun, Fayette, Greene, Jersey, Macoupin and 2 more | 18 hr |
| Oct 8, 7:01 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Lincoln, Montgomery, Warren | 6 hr |
| Oct 8, 9:43 AM CDT | Flash Flood Warning | LSX | Cole, Moniteau, Osage | 3 hr |
| Oct 8, 9:58 AM CDT | River Flood Warning | LSX | Lincoln | 55 hr |
| Oct 8, 10:42 AM CDT | Flash Flood Warning | LSX | Audrain, Boone | 3 hr |
| Oct 8, 12:12 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Montgomery and 1 more | 6 hr |
| Oct 8, 1:09 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade | 5 hr |
| Oct 8, 1:12 PM CDT | River Flood Warning | LSX | Osage | 55 hr |
| Oct 8, 1:12 PM CDT | River Flood Warning | LSX | Cole | 66 hr |
Nearby
Flash Flood Warnings in Illinois, 2009Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.